It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


welcome sick girl;

that halflife of methadone is around 72 hours (around there i think, its a long acting opiate anyway) so if its been 11 days i would say that you are through the worst of it. of course the arm/leg twitching will get better but might persist for a little while longer. im not trying to be negative, just informative... the worst part of detox is always sleeping. its really an invidual thing but for most of us lethargy and sleeplessness seem to last the longest. when i quit heroin it lasted about 3 months, but i was bearable after about 3 weeks.
so all in all, i think you're going to be ok ! :)
congratulations on beating such a nasty addiction !!! thats HUGE!
now in order to stay sober if i were you i'd get involved in a 12 step group and/or find a therapist to find out the reasons behind using in the first place. i would hate to see you go through all this pain and suffering for nothing !!!

and again, welcome to the board, please keep posting. we're all here to help you !!
hugs, michelle





All times are GMT -7. The time now is 10:03 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!